# SDR USAA2012082000009

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 44,728 hours, 16,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FIVE EMERGENCY LIGHT HARNESS HAVE DAMAGE TO WIRING.  REPLACED FIVE EMERGENCY LIGHT HARNESSES AS REQUIRED.  OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001-A.
